Q:

Hello, I have been given TT shot 2 days ago but that hip area is paining like hell. I have been feeling sick since yesterday, could not walk and neither could sleep. I have been using ice packs every now and then but it doesn't seem to help.

Is anyone else facing or had faced same issue?

Please suggest what should i do to get rid of this pain.

TIA..



hi dear it's completely ok to have lil pain after TT inj.. it will heal in 3_4, days .I too had taken TT n couldn't sleep coz of it..keep doing ice pack it will go soon
.

It is normal to feel soreness pain and stiffness after a tetanus shot. Ice packs and local application of Vicks can help you feel better. The discomfort can last upto 4 to five days.


Suggestions offered by doctors on BabyChakra are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by BabyChakra is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.

Recommended Articles

Scan QR Code
to open in App
Image
http://app.babychakra.com/question/1971